Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 3, NWS Eureka, CA

February 20, 2015

NWS Eureka, CA issued this hazardous seas warning at Feb 20, 2015, 2:13 PM PST. It took effect at Feb 20, 2015, 9:00 PM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2015, 2:13 PM PST (22:13 UTC)
In effect from
Feb 20, 2015, 9:00 PM PST
Expired
Feb 22, 2015, 2:30 AM PST
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WHUS76 KEKA 202213
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
213 PM PST FRI FEB 20 2015

PZZ470-475-210615-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
/O.NEW.KEKA.SE.W.0003.150221T0500Z-150222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
213 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST SUNDAY. 

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH
  SATURDAY. WINDS WILL BEGIN TO DECREASE SUNDAY.

* WAVES...STEEP NORTHERLY WAVES 10 TO 13 FT AROUND 9 SECONDS
  THROUGH SATURDAY. WAVES WILL SUBSIDE SUNDAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-210615-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-150221T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
213 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY...

* WINDS...N 10 TO 20 KT.

* WAVES...STEEP NORTHERLY WAVES 8 TO 9 FT AROUND 8 SECONDS. 
  WAVES WILL SUBSIDE SATURDAY AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
6 follow-up statements
800 
WHUS76 KEKA 210508
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PST FRI FEB 20 2015

PZZ470-475-211315-
/O.CON.KEKA.SE.W.0003.000000T0000Z-150222T1100Z/
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PST FRI FEB 20 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SUNDAY...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH 
  SATURDAY. WINDS WILL BEGIN TO DECREASE SUNDAY. 

* WAVES...STEEP NORTHERLY WAVES 10 TO 13 FT AT AROUND 9 SECONDS 
  THROUGH SATURDAY. WAVES WILL SUBSIDE SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-455-211315-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150221T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 10 TO 20 KT.

* WAVES...STEEP NORTHERLY WAVES 8 TO 9 FT AT AROUND 8 SECONDS. 
  WAVES WILL SUBSIDE SATURDAY AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
687 
WHUS76 KEKA 211030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST SAT FEB 21 2015

PZZ470-475-211830-
/O.CON.KEKA.SE.W.0003.000000T0000Z-150222T1100Z/
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST SAT FEB 21 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL
  DIMINISH SUNDAY AND MONDAY.

* WAVES...NORTH 10 TO 12 FT AROUND 9 SECONDS. WAVES WILL SUBSIDE
  SUNDAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-455-211830-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150221T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...N 10 TO 20 KT.

* WAVES...NORTH 8 TO 9 FT AROUND 8 SECONDS. WAVES WILL SUBSIDE
  SUNDAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
446 
WHUS76 KEKA 211701
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 AM PST SAT FEB 21 2015


PZZ470-475-220115-
/O.CON.KEKA.SE.W.0003.000000T0000Z-150222T1100Z/
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 AM PST SAT FEB 21 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS 
  WILL DIMINISH SUNDAY AND MONDAY. 

* WAVES...NORTH 10 TO 12 FT AROUND 9 SECONDS. WAVES WILL SUBSIDE 
  SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-455-212300-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150221T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
901 AM PST SAT FEB 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...N 10 TO 20 KT.

* WAVES...NORTH 8 TO 9 FT AROUND 8 SECONDS. WAVES WILL SUBSIDE 
  SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
925 
WHUS76 KEKA 212210
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
210 PM PST SAT FEB 21 2015

PZZ470-475-220615-
/O.CON.KEKA.SE.W.0003.000000T0000Z-150222T1100Z/
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
210 PM PST SAT FEB 21 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS 
  WILL DIMINISH SUNDAY AND MONDAY. 

* WAVES...NORTH 10 TO 12 FT AROUND 9 SECONDS. WAVES WILL SUBSIDE 
  SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-455-220500-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-150222T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
210 PM PST SAT FEB 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...N 10 TO 20 KT.

* WAVES...NORTH 8 TO 9 FT AROUND 8 SECONDS. WAVES WILL SUBSIDE 
  LATE TONIGHT INTO SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
177 
WHUS76 KEKA 220458
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 PM PST SAT FEB 21 2015

PZZ470-475-221300-
/O.CON.KEKA.SE.W.0003.000000T0000Z-150222T1100Z/
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 PM PST SAT FEB 21 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SUNDAY...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS 
  WILL DIMINISH SUNDAY AND MONDAY. 

* WAVES...NORTH 10 TO 12 FT AROUND 9 SECONDS. WAVES WILL SUBSIDE 
  SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-455-221100-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-150222T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
858 PM PST SAT FEB 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 10 TO 20 KT.

* WAVES...NORTH 8 TO 9 FT AROUND 8 SECONDS. WAVES WILL SUBSIDE 
  LATE TONIGHT INTO SUNDAY AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
825 
WHUS76 KEKA 221030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST SUN FEB 22 2015

PZZ470-475-221830-
/O.CAN.KEKA.SE.W.0003.000000T0000Z-150222T1100Z/
/O.CON.KEKA.SC.Y.0116.000000T0000Z-150223T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST SUN FEB 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. WINDS WILL
  DIMINISH TODAY AND MONDAY.

* WAVES...NORTH 8 TO 10 FT AT 8 TO 9 SECONDS. WAVES WILL SUBSIDE
  TODAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-221700-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-150222T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PST SUN FEB 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...N 10 TO 15 KT.

* WAVES...NORTH 6 TO 8 FT AT 8 SECONDS. WAVES WILL SUBSIDE TODAY
  AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 20, 3:25 AM PST, 10 hours 48 minutes earlier.

Area forecast discussion, Feb 20, 3:25 AM PST, 10 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
325 AM PST FRI FEB 20 2015

.SYNOPSIS...
MOSTLY QUIET WEATHER IS EXPECTED TO CONTINUE ACROSS THE AREA
THROUGH THE MIDDLE OF THE WEEK DUE TO A LACK OF MOISTURE AND A
PERSISTENT OFFSHORE RIDGE. INLAND TEMPERATURES WILL COOL A FEW
DEGREES LATE THIS WEEKEND AS THE UPPER RIDGE MOVES FARTHER
OFFSHORE....WHILE STRENGTHENING EASTERLY WINDS MAY RESULT IN SOME
STRONG RIDGE TOP GUSTS SUNDAY AND MONDAY.

&&

.DISCUSSION...ONLY MINOR CHANGES WERE MADE TO THIS ITERATION OF
THE FORECAST...AS MOSTLY BENIGN CONDITIONS WILL CONTINUE THROUGH
THE MIDDLE OF THE WEEK. VERY LOCALIZED FOG AND STRATUS HAS
DEVELOPED IN THE VICINITY OF HUMBOLDT BAY AND THE EEL RIVER
DELTA...AND THIS IS EXPECTED TO LINGER THROUGH THE EARLY MORNING
HOURS BEFORE DISSIPATING LATE IN THE MORNING. ASIDE FROM
THAT...TODAY SHOULD BE PLEASANT WITH LITTLE CLOUD COVER BESIDES
SOME HIGH LEVEL CIRRUS. HEADING INTO THE WEEKEND...THE UPPER RIDGE
WILL AMPLIFY AND SLIDE FARTHER OFF THE COAST...WHILE AN UPPER
TROUGH WILL DROP SOUTHWARD INTO NORTHERN CALIFORNIA ALONG THE
EASTERN PERIPHERY OF THE RIDGE. GIVEN ITS CONTINENTAL ORIGINS AND
PROJECTED TRACK JUST TO OUR EAST...THIS SYSTEM WILL BE SEVERELY
LACKING IN MOISTURE...AND ANY RAINFALL ASSOCIATED WITH IT IS
LIKELY TO REMAIN WELL TO THE SOUTHEAST. THE ONLY MEANINGFUL LOCAL
IMPACT FROM THIS SYSTEM WILL LIKELY BE AN INCREASE IN EASTERLY
WINDS...WITH PERHAPS SOME STRONG GUSTS IN HIGHER ELEVATIONS ALONG
RIDGE LINES SUNDAY AND MONDAY. THESE EASTERLIES ARE ALSO LIKELY
TO EXTEND TO THE COAST AND BEYOND...WHICH SHOULD BE ENOUGH TO KEEP
THE FOG AND STRATUS OFFSHORE AND TEMPERATURES SLIGHTLY WARMER
ALONG THE IMMEDIATE COAST...PARTICULARLY ON MONDAY. TEMPERATURES
INLAND...HOWEVER...SHOULD BE A BIT COOLER THROUGH TUESDAY AS THE
AXIS OF THE UPPER TROUGH MOVES OVERHEAD.

BY THURSDAY MODELS CONTINUE TO SUGGEST THAT THE UPPER RIDGE WILL
BREAK DOWN AND ALLOW FOR SHORTWAVE SYSTEMS TO IMPACT THE PACIFIC
NORTHWEST...WHICH WOULD MEAN INCREASING PROBABILITIES FOR RAIN.
HOWEVER...THERE REMAINS CONSIDERABLE SPREAD AMONG SOLUTIONS AS TO
WHETHER ANY OF THIS WILL REACH AS FAR SOUTH AS NORTHERN
CALIFORNIA PRIOR TO THE END OF THE WEEK. IN ANY CASE...THE BEST
CHANCE FOR RAIN WILL EXIST NORTH OF CAPE MENDOCINO...AND AS SUCH
THE HIGHEST FORECAST POPS WILL REMAIN IN THIS AREA. SOUTH OF THE
CAPE...WILL KEEP POPS BELOW CLIMATOLOGY UNTIL EVIDENCE SUGGESTS
THAT THE UPPER RIDGE WILL BREAK DOWN ENOUGH TO ALLOW FOR A MORE
SOUTHERLY TRACK OF THESE STORM SYSTEMS.

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO MODERATE WINDS WILL
CONTINUE AT KCEC AND KACV THROUGH THIS MORNING. WINDS WILL INCREASE
THIS AFTERNOON BECOMING MODERATE AND GUSTY THEN DIMINISH THIS
EVENING BECOMING LIGHT AT KCEC AND KACV. VFR CONDITIONS AND LIGHT
WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI THROUGH THIS
EVENING.

&&

.MARINE....A HIGH PRESSURE RIDGE COUPLED WITH A COASTAL LOW PRESSURE
TROUGH WILL INCREASE NORTHERLY WINDS AND SHORT PERIOD SEAS ACROSS
THE WATERS THE NEXT FEW DAYS. WINDS AND ELEVATED SEAS WILL CONTINUE
THROUGH SATURDAY WITH HIGHER WINDS AND SEAS PREVAILING ACROSS THE
OUTER WATERS. SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS ALL THE
WATERS THROUGH SATURDAY MORNING AND ACROSS THE OUTER WATERS THROUGH
SUNDAY MORNING. WINDS AND SEAS WILL DIMINISH SUNDAY AND EARLY NEXT
WEEK AS THE HIGH PRESSURE RIDGE WEAKENS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST SATURDAY FOR PZZ450-455.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 20, 4:10 AM PST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
410 AM PST FRI FEB 20 2015

CAZ001>004-076-211215-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
410 AM PST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.